# SDR AU980890

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 690A
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: E15971
- Condition: Failed
- Location: Dc System
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT VOLTAGE REGULATOR FAILED.  HIGH VOLTAGE OUTPUT CAUSED BATTERIES TO BOIL WITH CONSEQUENT ACID SPILLAGE.
